# SDR 2004F00400

- Difficulty date: July 12, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N377AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 377
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL HEAT AND SMELL COMING FROM THE CIRCUIT BREAKER PANEL BEHIND F/O SEAT.  VISUALLY INSPECTED CIRCUIT BREAKER PANELS, WIRING AND CONTACTORS AND OFUND NO EVIDENCE OF ELECTRICAL DAMAGE.  (M)
